I was tested for narcotics and alcohol recently and received a positive test result for Benzodiazepine drug. I haven't taken anything else but that and Norflex for my muscle spasms but I was cleared on the Norflex because it's non-narcotic and not a Benzodiazepine. Can anyone help me and tell me please?
19 Nov 2011
Nyquil will NOT make you test positive for benzodiazepine, but can make you test positive for alcohol since it is 25% alcohol (making it 50 proof, much stronger than beer or wine).
If you received any injections for your muscle spasms, you may have received a benzodiazepine as well. And there are many different medicines in this class, not just Valium, Versed and Restoril. There are literally hundreds of brand name drugs that are in the benzo class. You can check Wikipedia for a list.
If you are taking a "sleeping pill" it may very well be a benzo.
Some benzos can be detected up to 45 days after taking them. Benzos are used as "light" sedation for many medical procedures. If you have an MRI and terrified to go inside the doctor would most likely prescribe a benzo.
Also, there have been false positives and false negatives on drug screens, so I would ask to either be retested or have the urine sent out for a more thorough set of tests.
And I personally tested positive for high urine alcohol that was from fermented glucose in my urine. But if this is the case, the lab would have said something like this: The urine glucose in this sample could be the result of fermented glucose in the urine, this urine sample has an abnormally large amount of glucose.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
2 answers • 30 Sep 2009
... I give him?
1 answer • 30 Oct 2009
I get tested every month by my employer for alcohol. Last month I tested positive on an etg (urine test). I haven't had a drink in years. I was ...
2 answers • 18 Dec 2009
1 answer • 28 Jan 2013
I was prescribed Atarax today for pruritis. Not one for taking medications, I was so miserable with this condition (especially at night!!! ) that I ...
1 answer • 4 May 2013